# SDR IPXA2019070143982

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 54,195 hours, 17,658 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 491B1213076002
- Part serial: 01268239
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FOUND #1 ENG RT REV COWL UPPER LATCH CAM BROKEN. REPLACED #1 ENG RT REV COWL UPPER LATCH CAM IAW AMM 78-31-02-601. INSPECTION AND CHECKS OK.
